# SDR HEER117431

- Difficulty date: September 18, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N392PH
- Make and model: Skrsky S92A
- Aircraft serial: 920015
- Aircraft time: 2,296 hours
- Engine: Ge CT78A
- System (JASC): 8000 · Engine Starting System
- Part: Flex Coupling
- Part number: 9230604805107
- Condition: Leaking
- Location: Starter
- Part time: 2,296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE CHANGE COULD NOT CROSS START THE OPPOSITE ENGINE.  FOUND THE FLEX COUPLING LEAKING AIR EXCESSIVELY.  REMOVED AND REPLACED CROSS START FLEX COUPLING AND CROSS START WORKED PROPERLY.
